# SDR UALA2013062604428

- Difficulty date: June 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,874 hours, 25,290 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A180116
- Part serial: 0558
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACCUMULATED A LARGE PUDDLE OF HYD FLUID ON GROUND IN LESS THAN 30 MINS.  RAN THRUST REVERSER AND FOUND ACTIVE LEAK COMING FROM ROD END OF INBD CENTER ACTUATOR.  STARTED REMOVAL AND INSTALLATION IAW AMM.
